AMS eContent Search Results
Matches for: msc=(47J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Marianne Akian, Stéphane Gaubert and Roger Nussbaum. Uniqueness of the fixed point of nonexpansive semidifferentiable maps. Trans. Amer. Math. Soc. 368 (2016) 1271-1320.
Abstract, references, and article information   
View Article: PDF

[2] Osvaldo Méndez. Eigenvalues and eigenfunctions of the $p(\cdot)$-Laplacian. A convergence analysis. Contemporary Mathematics 645 (2015) 223-229.
Book volume table of contents   
View Article: PDF

[3] Lingju Kong. Eigenvalues for a fourth order elliptic problem. Proc. Amer. Math. Soc. 143 (2015) 249-258.
Abstract, references, and article information   
View Article: PDF

[4] Ping Yan and Meirong Zhang. Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian. Trans. Amer. Math. Soc. 363 (2011) 2003-2028. MR 2746673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stéphane Gaubert and Jeremy Gunawardena. The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004) 4931-4950. MR 2084406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Monica Conti, Susanna Terracini and Gianmaria Verzini. Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004) 3283-3300. MR 2052950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1